# SDR UIEA2019022003286

- Difficulty date: February 18, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 85,870 hours, 18,331 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Part serial: 1261
- Condition: Malfunctioned
- Location: Fuel Boost
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DECENT EICAS MSG "L FWD" FUEL PUMP" DISPLAYED. ACCOMPLISHED QRH PROCEDURE.( REMOVED AND REPLACED LH FWD BOOST PUMP INSTALLATION OPS CHECK GOOD PER B767 AMM 28-22-03  )
